# SDR SWIA95634

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, WE EXPERIENCED A DUCT LEAK WARNING.  WE IMMEDIATELY LANDED AND SHUT THE ENGINE DOWN ON THE GROUND.  REMOVED AND REPLACED PRESSURE VALUE, OPS RUN AND CKS GOOD.
